# SDR VNAA2020012899904

- Difficulty date: January 28, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 22,342 hours, 17,023 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS280 CROSSBEAM IS CRACKED JUST O/B OF LBL9.   REMOVED UNSERVICEABLE LH FS 280 CROSSBEAM, LOCATED & DRILLED NEW SERVICEABLE LH FS 280 CROSSBEAM PN CC670-34094-1 IAW   SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.    INSTALLED NEW SERVICEABLE LH FS 280 CROSSBEAM PN CC670-34094-1 IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01.   FOUND FS 280 FWD J ANGLE TO BE CORRODED. . FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-00-101-001-A01. REMOVED, LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE FS 280 FWD J ANGLE IAW SRM 51-40-11-001-010-A01, 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
